# SDR 4511401112007

- Difficulty date: January 11, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N417FX
- Make and model: Lear 45LEAR
- Aircraft serial: 114
- Aircraft time: 5,204 hours, 3,876 cycles
- Engine: Garrtt TFE731*
- Engine time: 4,966 hours, 3,690 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Monopole
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE RT ENGINE BEGAN SURGING. CREW ELECTED TO RETURN TO DEPARTURE AIRPORT FOR MAINTENANCE.  MAINTENANCE RE-SHIMMED THE N-2 MONOPOLE SENSOR AND PERFORMED SATISFACTORY GROUND ENGINE RUNS.
